Record number :
891821
Title of article :
A domain decomposition preconditioner for an advection–diffusion problem Original Research Article
Author/Authors :
Yves Achdou، نويسنده , , Patrick Le Tallec، نويسنده , , Frédéric Nataf، نويسنده , , Marina Vidrascu، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2000
Pages :
26
From page :
145
To page :
170
Abstract :
We propose a generalization of the Neumann–Neumann algorithm for advection–diffusion problems: the Neumann conditions are replaced by suitable Robin conditions. The method is first introduced and analysed in the case where the domain is partitioned into vertical strips, then generalized to an arbitrary decomposition. A coarse space procedure is proposed. Finally, numerical results for bidimensional and tridimensional tests are given.
Journal title :
Computer Methods in Applied Mechanics and Engineering
Journal title :
Computer Methods in Applied Mechanics and Engineering
Serial Year :
2000
Link To Document :
بازگشت